# SDR 96ZZZX204

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082N
- Make and model: Bell 206B
- Aircraft serial: 2945
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Defective
- Location: Turbine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

GOVERNOR DROOPED TO 98 PERCENT N2 AND DID NOT RECOVER.  N2 CONTINUED TO DROP WITHOUT RECOVERY.  GOVERNOR ARM FELT STIFF.  SENT IN FOR WARRANTY REPAIR.  THE FOLLOWING ITEMS WERE REPLACED INSIDE GOVERNOR.  PN 2520501, BEARING.  PN 2523240, BEARING.  PN 2525170, BUSHING.   PN 2539034, WEIGHT.  THIS GOVERNOR HAS A 2,000-HOUR OVERHAUL.
